# SDR ASAA2022012937280

- Difficulty date: January 29, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 54,885 hours, 16,118 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT (1) PACK LIGHT ILLUMINATES ON RECALL. GROUNDED - YES. ACCOMPLISHED PACK TEMP CONTROL BITE PROCEDURE AND RESET OF LEFT PACK TCV REF B737-800 FIM 21-62 TASK 801 OPS CHECK GOOD.
